Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Ritch rainbowlight

Posted by Ritch on January 15, 2003, at 23:48:05

In reply to Re: Ritch, posted by rainbowlight on January 15, 2003, at 21:57:12

> I am still taking the 25 mgs. Zoloft. And my usual 100 mgs. Lamictal and 30 mgs. Restoril. So you think it might be something else huh? Which one do you suspect?

Hi, either the Zoloft or the Lamictal sounds like a possible nausea or insomnia offender(have no personal experience with Lamictal-so no detailed comment there). FWIW, I found Zoloft to be the most nauseating SSRI to take (Luvox a close 2nd, Effexor 3rd). Zoloft 25mg was the maximum I could tolerate, even 12.5 mg could be pretty rough a few hours post-dosing. But... what is the schedule you take your meds and what time of day is the nausea the worst? I found that Zoloft dosing switched to bedtime helped with insomnia issues and the post-dosing nausea was reduced because you were asleep and weren't aware of it. Just some more thoughts.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:135918
URL: http://www.dr-bob.org/babble/20030113/msgs/136059.html